# SDR WX0A2016012673076

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 54,036 hours, 36,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5930584164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 937, RBL 4, AT ANTI-ICE DUCT.  REPAIRED FRAME IAW SRM 53-05 FIG 81.
